# SDR COMA9960759

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window Heat
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WINDOW HEAT INOPERABLE.  SWITCHED WIRE TERMINALS TO THE BACK UP TERMINAL BLOCK, OPERATIONAL CHECK NORMAL.
